# SDR AALA20170919012

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 50,625 hours, 14,419 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  MIA-UVF FLIGHT RETURNED TO MIA ACCOUNT RIGHT HYDRAULIC QUANTITY INDICATION.  OVERWEIGHT LANDING UNEVENTFUL.  MAINTENANCE DETERMINED HYDRAULIC LEAK AT SPOILER NR 2.  TIGHTENED LINE AT SPOILER NR 2 POWER CONTROL UNIT PER AMM 20-11-00.  SERVICED HYDRAULIC SYSTEM PER AMM 12-12-01.  LEAK AND OPERATIONAL CHECK GOOD.
